# SDR SWAA2024010824334

- Difficulty date: November 22, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RETAINER SEAL FLAP TRACK FAIRING 642AB RT WING 2023-719892<[01] REPLACED RETAINER SEAL FLAP TRACK FAIRING 642AB RT WING IAW B737-800 SRM 51-40-02-0G-0;[02] TASK COMPLETED
